# SDR GTIA2016072901522

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 15,303 hours, 6,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT INOPERATIVE.  R & R CAPTAIN`S EMERGENCY FLASHLIGHT IAW OPERATOR`S EMERGENCY EQUIPMENT DWG NK320-232EQ.
